# SDR UIEA2017080501417

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,758 hours, 9,470 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Ram Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP ILLUMINATED IN FLIGHT.  PERFORMED BITE ON LEFT PACK CONTROLLER,  FAULTED FOR RAM INLET ACTUATOR.  REMOVED AND REPLACED LEFT PACK INLET DOOR ACTUATOR IAW AMM 21-53-03, OPS CHECKED GOOD, NO FAULTS NOTED.
